# SDR 97UAL900584

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ABOVE DOOR 2L DOES NOT ILLUMINATE WITH SLIDE ARMED.  CLEANED AND LUBED GIRT BAR MECHANISM, OPS CHECK NORMAL.
